# SDR CA001207017

- Difficulty date: November 24, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 25,096 hours
- Engine: Pwa PT6A28
- System (JASC): 7603 · Power Lever
- Part: Control Arm
- Part number: 975240151
- Condition: Broken
- Location: At Detent
- Component: Engine Controls, Beech, 999400011
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE LEVER BROKE AT THE DETENT PLATE IN THE COCKPIT PEDESTAL AREA WHEN THE CONDITION LEVER WAS OPERATED AT START-UP OF THE ENGINE.  (X)
